MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-11-090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Distress (2329); Metal Related Pathology (4530); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle mom litigation record received.Litigation alleges heavy metal poisoning from toxic heavy metals resulting to muscle, tissue injury, pain, metal wear, scar tissue formation, limited adl, emotional trauma and distress.Doi: (b)(6) 2007.Dor: unrevised.Left hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Re-captured h6 (clinical code): metal related pathology (e1618) is used to capture metal poisoning and blood heavy metal increased.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Review of the x-ray evidence found nothing indicative of a device nonconformance or a relation of the product with the reported adverse event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
SUMMIT POR TAPER SZ3 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14186562
Report Number1818910-2022-07297
Device Sequence Number17581353
Product Code LPH
UDI-Device Identifier10603295060048
UDI-Public10603295060048
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-11-090
Device Catalogue Number157011090
Device Lot NumberZP8FDA000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer04/26/2022
03/01/2023
03/28/2023
04/18/2023
09/08/2023
10/23/2023
10/25/2023
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date04/27/2022
03/15/2023
04/04/2023
04/21/2023
09/21/2023
10/25/2023
11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +1.5.; PINNACLE MTL INS NEUT36IDX52OD.; PINNACLE SECTOR II CUP 52MM.; UNK HIP ACETABULAR LINER METAL PINNACLE.; UNK HIP FEMORAL HEAD METAL.; UNKNOWN HIP FEMORAL STEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale